# SDR SWAA2021051772355

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 78,035 hours, 46,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER TO BODY LOWER FRONT SLIDING SEAL IS DAMAGED. ; / R&R L/H LOWER SLIDING SEAL PER AMM 53-31-31; R&R L/H LOWER SLIDING SEAL PER AMM 53-31-31
